# SDR GLBA2016071300595

- Difficulty date: July 12, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 36,009 hours, 36,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE EMERGENCY LIGHTS WILL NOT ILLUMINATE WHEN THE SWITCH IS TURNED ON.  LIGHTS IN THE BACK HALF OF THE AISLE MOMENTARILY FLICKER ON BUT THE FRONT HALF REMAIN DARK.  MAINTENANCE REPLACED THE FORWARD, MIDDLE, AND AFT EMERGENCY LIGHT BATTERY PACKS.  REPLACED EMERGENCY BUS CONNECTOR, K0519, PN: 111CC01AY1, SN OFF 13124, SN ON 10444 IAW MM 24-52-03, OPS CHECK GOOD.
